Manifolds of quasiconformal mappings and the nonlinear Beltrami equation

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Kari Astala
  • Albert Clop
  • daniel Faraco
  • jarmo Jääskeläinen

Research units

  • Autonomous University of Barcelona
  • La Universidad Autonoma de Madrid
  • Jyväskylän yliopisto, matemaattis-luonnontieteellinen tiedekunta

Details

Original languageEnglish
Pages (from-to)207-238
Number of pages31
JournalJOURNAL D ANALYSE MATHEMATIQUE
Volume139
Issue number1
Publication statusPublished - 2019
MoE publication typeA1 Journal article-refereed

ID: 40185397